Implicit-Relation-Type Cyclic Contractive Mappings and Applications to Integral Equations
Hemant Kumar Nashine,
Zoran Kadelburg and
Poom Kumam
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We introduce an implicit-relation-type cyclic contractive condition for a map in a metric space and derive existence and uniqueness results of fixed points for such mappings. Examples are given to support the usability of our results. At the end of the paper, an application to the study of existence and uniqueness of solutions for a class of nonlinear integral equations is presented.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/386253.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/386253.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:386253
DOI: 10.1155/2012/386253
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().